# SDR CALA9600800

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Aux Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN MID AUXILIARY TRACK OF RT WING ABOVE NR 6 SLAT.  A REPAIR WAS INSTALLED IAW SRM 51-30-2.
